# SDR AALA202306218260

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 18,155 hours, 7,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT CABIN DOOR (4L) DID NOT INDICATE ARMED DURING DESCENT, BUT DID INDICATE ARMED FROM PUSHBACK THRU CRUISE. MAINTENANCE FINSPECTED THE ARMING HANDLE ON DOOR 4L AND FOUND IT TO BE DIFFICULT TO OPERATE. MAINTENANCE NOTED THAT WITH THE DOOR CLOSED THE SLIDE ALIGNED WITH THE DOOR FRAME AND THAT THE SLIDE REQUIRED ADJUSTMENT. MAINTENANCE REMOVED, RE-INSTALLED AND ADJUSTED THE SLIDE AND GIRT BAR ASSEMBLY PER AMM 25-62-44. A SATISFACTORY OPEATIONAL CHECK WAS ACCOMPLISHED.
